See Alike in...

Alike App

Browser

kendrarob

723d

blood pressure medication. every one I take gives me side effects. lisinopril...cough, amlodipine...higher heart rate, losartan...no effect of blood pressure. any advice

Top reply
    • happy_girl

      580d

      Which one of them cause a fast heart rate

    • happy_girl

      580d

      Which one of them cause a fast heart rate

    • happy_girl

      580d

      I take Amlodipine and losartan and it works fine with me my blood pressure been normal

    • Idy

      723d

      Have you tried hydrochlorothiazide.

      • kendrarob

        723d

        @Idy do you take that by itself?

      • kendrarob

        723d

        @Idy yes. They combined a low dose with my amlodipine. I'm not sure what combination is going to help

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion